# SDR DALA2024070806855

- Difficulty date: July 6, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N366NW
- Make and model: Airbus A320-212
- Aircraft serial: 981
- Aircraft time: 73,800 hours, 34,768 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: UNKNOWN
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK SMELL AT THE GATE. C/A: C/W AMDS W/C 0550-2002. FOUND OIL CONTAMINATION IN APU. PERFORMED ECS DECONTAMINATION PER AMDS W/C 2100-2005. NO ADDITIONAL FINDINGS @ THIS TIME OK FOR CONTINUED SVC.
